Connectivity and percolation of randomly centered spheres: Correction to the Percus-Yevick approximation

Yee C. Chiew, G. Stell

Research output: Contribution to journalArticlepeer-review

20 Scopus citations

Abstract

The connectivity and percolation behavior of a system of one-component randomly centered spheres is studied based on a new approximation scheme which goes beyond the Percus-Yevick closure. This new closure corrects the Percus-Yevick direct-connectedness function. The percolation density determined from this approximation agrees with the simulation result to within 4% (compared with a 43% deviation in the Percus-Yevick approximation). Good agreement for the pair-connectedness function is also obtained.

Original languageEnglish (US)
Pages (from-to)4956-4959
Number of pages4
JournalThe Journal of Chemical Physics
Volume90
Issue number9
DOIs
StatePublished - Jan 1 1989

All Science Journal Classification (ASJC) codes

  • Physics and Astronomy(all)
  • Physical and Theoretical Chemistry

Fingerprint Dive into the research topics of 'Connectivity and percolation of randomly centered spheres: Correction to the Percus-Yevick approximation'. Together they form a unique fingerprint.

Cite this